# SDR MALA040133

- Difficulty date: January 19, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N525XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2350
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31050105
- Part serial: 0585
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSPECTION OF FLIGHT NR 3688, EVAC SLIDE PSI LOW IN NO GO RANGE NOTED BY FA.  MAINTENANCE REPLACED EVAC SLIDE FOR DOOR 1R PN D31050-105 SN/OFF 0585 SN/ON 1184 IAW AMM 25-60.
